Posted by: NS | 2009-05-11

Hormonal Imbalance

After my miscarriage last year Nov (evacuation 2nd Dec.), I had 2 normal periods even though my cycle has been long. But from the 3rd month I had very long periods (2weeks), they did some blood tests and my hormone levels are out of control and my testosterone levels are too high. So I' m on hormone treatment (homeopathic), in my 4th month I had another 2week period (still going) and got a prescription for medication to stop the bleeding (cyklokapron). I' ve contacted my gyae about the whole thing and she wants to put me back on the pill to normalise my hormones, but I don' t want to go back on it as it caused other problems for me before and also myself and my husband are trying to conceive. Isn' t there something else to be used to help with everything and conceiving then to go back on the pill for a few months. Please advise.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

It sounds like you may have PCOS and are not ovulating. You would probably need medication to stimulate ovulation. You should go back to your gynaecologist to discuss this. It often helps to be on the Pill for a few months before this to regularise your cycle.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Our users say:
Posted by: NS | 2009-05-12

Hi Anonymous, I it' s better to post your own question as this is not related my question as I' m only 27. Your' s might be related to pre-menopausal.

Reply to NS
Posted by: Anonymous | 2009-05-12

I have just turned 40yrs. I am not sure if this has to do with hormonal imbalance but lately I have been feeling irritable, very imotional some time I will just break down and cry and have a very low sex drive. Do you think this is hormone related, should I go and see my doctor for check up.

Reply to Anonymous

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.